It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


**Please note: I originally posted this in the Women's Health board, before I saw that there was a specific Birth Control board. I hope that's not a problem.**

I took birth control pills for a total of 10 months. I was on Beyaz for 5 months and then Sprintec for the next 5. Prior to this, the longest I've taken birth control was about 5 or 6 six months. I can't remember for sure because that was back in high school. But at that time, even when I went off the pill my cycle resumed immediately and were perfectly normal.

My last period started on November 3 and this was my first cycle off of birth control pills. My cycles have ALWAYS ALWAYS been 28 days long, right down to starting at the same time of day. I knew that it can take a while for your cycles to regulate after going off the pill, but I am 99% sure I ovulated right on time this cycle. I didn't do any official testing, but I had literally ALL of the symptoms I always do when I ovulate - massive increase in sex drive, increase in fluid, and an aching/cramping feeling in my lower left side (ovary). I was sure my period would be arriving on time. But here I am, 33 days later and no period. A few days before my period *should* have started, I felt all the signs of it coming on - mild cramping, change in mood, and food cravings. My stomach has also been nauseated off and on which does happen sometimes before my period. But for the last few days, I've felt no signs of it coming at all. My stomach still gets upset every once in a while but that's it.

My boyfriend and I did have unprotected sex since I've gone off the pill, but he's had a vasectomy. (He's actually going in tomorrow to have it reversed so we can try to have a baby together.) He never went in after he had the initial procedure done to make sure that there was no sperm present, but when he went in for his consulation for the reversal, the doctor did a physical exam and said he could feel where the vasectomy had taken place, which I would assume would indicate nothing had grown back together and there would be no way he could have gotten me pregnant. I'm also not having any sings of pregnancy, unless you count the nausea, which as I said does happen before my periods anyway. When I was pregnant with my son, breast tenderness was my first sign and it was VERY severe. I have no tenderness whatsoever right now, nor have I had any throughout this entire cycle.

So what gives? I read online that the vast majority of women who take the pill for a year (and I didn't even take it that long) will resume their period within 32 days of stopping the pill. I'm past that and have no sign of it coming. It just worries me because, as I mentioned before, my boyfriend is going in tomorrow to have his vasectomy reversed so we can try to have a baby soon after. And now here I am with no period. I'm afraid that something's messed up, and I've read stories from women who waited even years for their periods to resume (but most of them had taken the pill for 5+ years). The part I find most confusing is the fact that I'm practically certain that I ovulated on time.

Has anyone out there had a similar experience? Or can anyone shed some light on what might be going on?





All times are GMT -7. The time now is 02:12 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!